| Model Number |
3225 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient's lead migrated.The issue was confirmed via x-rays.Surgical intervention may take place at a later date to address the issue.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information received indicated that the patient underwent surgical intervention on (b)(6) 2023 wherein the lead was explanted and replaced restoring therapy.